# SDR AALA20140929012

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 75,034 hours, 39,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: S27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 200 & LONGERON 24 LT.  ACCOMPLISHED SPLICE REPAIR IAW SRM 53-02-00-001.
